# SDR GTIA040790

- Difficulty date: September 28, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1265 - FOUND MAIN GEAR DOOR OPEN LIGHT ON AT CRUISE ALT WENT OUT WITH RT HYD PUMP ON.  ADJUSTED LEFT GEAR DOOR SENSOR TARGET.  (M)
